# SDR AU990103

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL DISTRIBUTION SYSTEM WIRES (48OFF) LOCATED IN AN AREA AT THE BACK OF THE FORWARD CARGO LOCKER WALL PANELS 131AW, 131BW, AND 132BW WERE FOUND TO BE CHAFED.  SOME OF THE AFFECTED WIRES (9OFF) WERE PART OF THE FLY-BY-WIRE CONTROL SYSTEM INCLUDING:  1.  FROM 90VC-A WIRES NR 2792-0910, N 2792-0911, NR 2792-0936, AND NR 2792-09382.  FROM 88VC-A WIRES NR 2792-1137, NR 2792-1159, AND NR 2792-7243 3.  FROM 80VC-A WIRES NR 2794-0403, AND NR 2794-0391.
